MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE REVOLUTION; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE REVOLUTION; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00557001
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588)
Health Effect - Clinical Code Perforation (2001)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this report pertains to two jagwire revolution, dreamtome and an autotome rx 39 device that were used in the same patient and procedure.It was reported to boston scientific corporation that a jagwire revolution was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat a stone performed on (b)(6) 2025.During the procedure, the physician could not cannulate with a dreamtome.The physician switched to a jagwire revolution in an autotome rx 39.The physician performed a wire guided cannulation, and the wire appeared to be in the duct.When the contrast was injected, it appeared that the wire may have perforated the duct.The physician then went back to dreamwire but it appeared to follow the same path.It was reported that the wire is stiff and there is a lack of feel if it is perforating.The procedure was discontinued, and the patient was sent to ir (interventional radiology).There patient's current condition is good and expected to fully recover.
 
Additional Manufacturer Narrative
Block h6: imdrf patient code e2114 is being used to capture the reportable event of event perforation.Imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Imdrf impact code f2203 is being used to capture the reportable event of imaging required.
 
Event or Problem Description
Note: this report pertains to two jagwire revolution, dreamtome and an autotome rx 39 device that were used in the same patient and procedure.It was reported to boston scientific corporation that a jagwire revolution was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat a stone performed on (b)(6)2025.During the procedure, the physician could not cannulate with a dreamtome.The physician switched to a jagwire revolution in an autotome rx 39.The physician performed a wire guided cannulation, and the wire appeared to be in the duct.When the contrast was injected, it appeared that the wire may have perforated the duct.The physician then went back to dreamwire but it appeared to follow the same path.It was reported that the wire is stiff and there is a lack of feel if it is perforating.The procedure was discontinued, and the patient was sent to ir (interventional radiology).There patient's current condition is good and expected to fully recover.
 
Additional Manufacturer Narrative
Block h6: imdrf patient code e2114 is being used to capture the reportable event of event perforation.Imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Imdrf impact code f2203 is being used to capture the reportable event of imaging required.Block h11: investigation results the device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.With all the available information, boston scientific concludes that the reported event of perforation could not be confirmed.The device was not returned because it was disposed.There is not enough evidence to determine whether the reported device problem was induced due to the physician's technique during the procedure or was related to a device malfunction, the probable cause of the reported problem cannot be established.Without analysis of the actual device, there is a lack of objective evidence, or descriptive conditions of the event required to determine a probable root cause of the event.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
JAGWIRE REVOLUTION
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22146813
Report Number3005099803-2025-02408
Device Sequence Number18095867
Product Code OCY
UDI-Device Identifier08714729934974
UDI-Public(01)08714729934974(17)280302(10)35975328
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00557001
Device Catalogue NumberM00557001
Device Lot Number0035975328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/21/2026
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown